# SDR ASAA1058323

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,627 hours, 4,052 cycles
- Engine: Cfmint CFM567B27
- Engine time: 13,627 hours, 4,052 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG:  AFTER ENGINE START SWITCH RELEASED FROM GRD TO OFF ON START SEQUENCE FLASHING START VALVE LIGHT ILLUMINATED.  ENGINE WAS SHUTDOWN WITH START LEVER THEN MOTORED FOR 60 SEC.  PERFORMED TWO NORMAL STARTS WITH NO RE-OCCURRENCES.  NO HISTORY.  ETOPS SEAMC CONSULTED.  GOOD FOR FURTHER SERVICE.
